DOI 10.2169/internalmedicine.3805-19
Hepatitis B Virus Reactivation after Receiving Cancer Chemotherapy under Administration of Leuprorelin Acetate.
Аннотация
An 88-year-old man was admitted for elevated liver enzyme levels. Nine years earlier, the patient had been diagnosed with diffuse large B-cell lymphoma (DLBCL) and undergone rituximab, cyclophosphamide, doxorubicin hydrochloride, oncovin, prednisone (R-CHOP) therapy. This patient previously had had a hepatitis B virus (HBV) infection before chemotherapy. After the chemotherapy, he was administered an luteinizing hormone-releasing hormone (LHRH) agonist for prostate cancer. We diagnosed him with HBV reactivation because of positive serum HBV-DNA. HBV reactivation can occur a long time after chemotherapy, particularly if another treatment with immunity-altering drugs is added. In such cases, additional surveillance may be required to detect HBV reactivation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.